# SDR 05056627

- Difficulty date: February 25, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N627BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7233
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL FAIL CAUTION ON TAKEOFF.  CONTINUED FLIGHT TO SCHEDULED DESTINATION.  MX RESET SPC.
